Modules with linear resolution over a polynomial ring in two variables

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)89-98
Number of pages10
JournalNagoya Mathematical Journal
Volume113
Publication statusPublished - 1989

Cite this

Modules with linear resolution over a polynomial ring in two variables. / Yoshino, Yuuji.

In: Nagoya Mathematical Journal, Vol. 113, 1989, p. 89-98.

Research output: Contribution to journalArticle

@article{7d33cfd7daec4c8eacc45c19c3ae4332,
title = "Modules with linear resolution over a polynomial ring in two variables",
author = "Yuuji Yoshino",
year = "1989",
language = "English",
volume = "113",
pages = "89--98",
journal = "Nagoya Mathematical Journal",

}

TY - JOUR

T1 - Modules with linear resolution over a polynomial ring in two variables

AU - Yoshino, Yuuji

PY - 1989

Y1 - 1989

M3 - Article

VL - 113

SP - 89

EP - 98

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

ER -